Sale!

Anti-Hist Liquid Cetirizine 200ml | Buy online at McDaids Pharmacy

11.95 9.95

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies.
In adults and children aged 2 years and above, Anti-Hist is indicated

for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product. Maximum Order Quanity of Two Bottles Per Order.

You Must Be Aged Over 18 Years To Purchase This Product. Maximum Order Quanity of Two Bottles Per Order.

1 in stock

Description

Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.One ml of Anti-Hist contains 1mg cetirizine hydrochloride

Share This
0